University of Sussex
Browse
Math-mprf-1309.1305v2-Accepted.pdf (334.14 kB)

Berman-Konsowa principle for reversible Markov jump processes

Download (334.14 kB)
journal contribution
posted on 2023-06-09, 04:40 authored by F Den Hollander, S Jansen
In this paper we prove a version of the Berman\tire Konsowa principle for reversible Markov jump processes on Polish spaces. The Berman\tire Konsowa principle provides a variational formula for the capacity of a pair of disjoint measurable sets. There are two versions, one involving a class of probability measures for random finite paths from one set to the other, the other involving a class of finite unit flows from one set to the other. The Berman\tire Konsowa principle complements the Dirichlet principle and the Thomson principle, and turns out to be especially useful for obtaining sharp estimates on crossover times in metastable interacting particle systems.

History

Publication status

  • Published

File Version

  • Accepted version

Journal

Markov Processes and Related Fields

ISSN

1024-2953

Publisher

Polymat Publishing Company

Issue

3

Volume

22

Page range

409-422

Department affiliated with

  • Mathematics Publications

Research groups affiliated with

  • Probability and Statistics Research Group Publications

Full text available

  • Yes

Peer reviewed?

  • Yes

Legacy Posted Date

2017-01-16

First Open Access (FOA) Date

2017-01-16

First Compliant Deposit (FCD) Date

2017-01-16

Usage metrics

    University of Sussex (Publications)

    Categories

    No categories selected

    Exports